# SDR FDEA2020083192066

- Difficulty date: August 29, 2020
- Submitted: August 31, 2020
- Operation: Air carrier
- Aircraft: N796FD
- Make and model: Boeing 757222
- Aircraft serial: 26710
- Aircraft time: 70,973 hours, 26,707 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fairing
- Part number: 182N720171
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL SECTION L/H LOWER HORIZONTAL STAB. SEAL FAIRING DENTED/ CRACKED. REPAIRED TAIL SECTION L/H LOWER HORIZONTAL STAB SEAL FAIRING IAW FEDEX EA# F-5350-  T0356088
